Search

Rising Pharma Allergy Relief - Loratadine Tablets 10mg - Antihistamine, Allergy Relief Product - 300 Tablets

KWD 4.500

Item Package Quantity300
1 +

Special Features

  • ACTIVE INGREDIENT: The active ingredient is Loratadine 10 mg, an antihistamine;
  • 24 HOUR ALLERGY RELIEF: One dose of Rising Pharma's Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms
  • ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength
  • NON-DROWSY: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}